- -

Low separation axioms via the diagonal

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Low separation axioms via the diagonal

Show full item record

Colasante, ML.; Uzcátegui, C.; Vielma, J. (2008). Low separation axioms via the diagonal. Applied General Topology. 9(1):39-50. doi:10.4995/agt.2008.1868.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/85931

Files in this item

Item Metadata

Title: Low separation axioms via the diagonal
Author:
Issued date:
Abstract:
[EN] In the context of a generalized topology g on a set X, we give in this article characterizations of some separation axioms between T0 and T2 in terms of properties of the diagonal in X × X.
Subjects: Generalized topologies , Intersection structures , Envelope operations , Kerneled and saturated sets
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1868
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1868
Thanks:
The authors would like to thank the partial support provided by the Universidad de Los Andes CDCHT grant A-1335-05-05.
Type: Artículo

This item appears in the following Collection(s)

Show full item record